# SDR SWAA2021122748655

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD RBL 24 BS 420+17. ; / [01] THE PART NOT HAVE ENTRIES ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG.9.C.; [02] VERIFIED CORRECTIVE ACTION 1; [03] LOCATED AND DRILLED NEW SHIELD P/N:143A8126-21; LOT: 1474959-1 IAW SRM 51-40-05 AND DWG 143A8126-21; [04] VERIFIED CORRECTIVE ACTION 3 COMPLETE; [05] COMPLETED ALL STEPS; [06] UPDATED PARTS REMOVED.; [07] VERIFIED ACTION 5
